VOL. 9 · NO. 1 | 2015
Kevin Esmeral, Osmin Ferrer, Elmar Wagner
Banach J. Math. Anal. 9 (1), 1-16, (2015) DOI: 10.15352/bjma/09-1-1 Open Access
KEYWORDS: frames, Krein spaces, unbounded Gram operator, $W$-metric, 42C15, 46C05, 46C20
Neda Ghasemizadeh, Gholamreza Aghamollaei
Banach J. Math. Anal. 9 (1), 17-26, (2015) DOI: 10.15352/bjma/09-1-2 Open Access
KEYWORDS: Matrix polynomials, max algebra, nonnegative matrices, maximum circuit geometric mean, 15A80, 47A30, 47A56, 15A60, 15A18‎
Julio Benítez, Enrico Boasso, Vladimir Rakočević
Banach J. Math. Anal. 9 (1), 27-41, (2015) DOI: 10.15352/bjma/09-1-3 Open Access
KEYWORDS: Banach Algebra, Hermitian Banach algebra element, Moore--Penrose inverse, co-EP Banach algebra element, Banach space operator, 46H05, 47A05
Shaoqiang Shang, Yunan Cui
Banach J. Math. Anal. 9 (1), 42-53, (2015) DOI: 10.15352/bjma/09-1-4 Open Access
KEYWORDS: locally $2$-uniform convex space, ball-covering property, strongly extreme point, 2-strictly convex space, 46B20, 46B03
Mohammad Reza Abdollahpour
Banach J. Math. Anal. 9 (1), 54-66, (2015) DOI: 10.15352/bjma/09-1-5 Open Access
KEYWORDS: $g$-Riesz basis, dual $g$-frame, disjoint $g$-frames, dilation, 47A20, 41A58, 42C15
Dinh Trung Hoa, Hiroyuki Osaka
Banach J. Math. Anal. 9 (1), 67-74, (2015) DOI: 10.15352/bjma/09-1-6 Open Access
KEYWORDS: interpolation functions, operator monotone functions, Traces, spaces with indefinite inner product, monotonicity inequality of indefinite type, 46L30, 15A45, 47A63
Baohua Dong, Jingshi Xu
Banach J. Math. Anal. 9 (1), 75-101, (2015) DOI: 10.15352/bjma/09-1-7 Open Access
KEYWORDS: ‎variable exponent, Herz--Morrry space, Besov space, ‎Triebel--Lizorkin space, Maximal operator, 46E35, 42B25, 42B35
Massoud Amini, Mohammad B. Asadi, Maria Joiţa, Reza Rezavand
Banach J. Math. Anal. 9 (1), 102-110, (2015) DOI: 10.15352/bjma/09-1-8 Open Access
KEYWORDS: Morita equivalence, Hilbert $C^*$-modules, $C^*$-Algebras, unit vectors, 46L08, 46L05
Jadranka Mićić
Banach J. Math. Anal. 9 (1), 111-126, (2015) DOI: 10.15352/bjma/09-1-9 Open Access
KEYWORDS: ‎quasi-arithmetic mean, power mean, ‎self-adjoint operator, ‎positive linear mapping, Jensen's operator inequality, 47A63, 47B15, 47A64
İlker Eryilmaz
Banach J. Math. Anal. 9 (1), 127-136, (2015) DOI: 10.15352/bjma/09-1-10 Open Access
KEYWORDS: slowly varying function, Lorentz--Karamata space, Multiplier, 46E30, 26A12, 43A22
Marina Haralampidou, Lourdes Palacios, Carlos Signoret
Banach J. Math. Anal. 9 (1), 137-143, (2015) DOI: 10.15352/bjma/09-1-11 Open Access
KEYWORDS: proper algebra, Arens-Michael decomposition, multiplier algebra‎, perfect projective system, perfect locally $m$-convex algebra, 46H05, 46H10, 46K05
Marìa T. Malavé-Ramìrez, Julio C. Ramos-Fernández
Banach J. Math. Anal. 9 (1), 144-158, (2015) DOI: 10.15352/bjma/09-1-12 Open Access
KEYWORDS: weighted composition operators, growth spaces, Bloch space, 46B33, 47B38, 30H30
Mehdi Nemati
Banach J. Math. Anal. 9 (1), 159-165, (2015) DOI: 10.15352/bjma/09-1-13 Open Access
KEYWORDS: Generalized Fourier algebras, harmonic functionals, $\phi$-mean, ‎43A07‎, 46J10
Pingping Zhang
Banach J. Math. Anal. 9 (1), 166-172, (2015) DOI: 10.15352/bjma/09-1-14 Open Access
KEYWORDS: ‎operator inequality, positive linear map, Wielandt inequality, Kantorovich inequality, reverse AM-GM inequality, 47A63, 46Lxx‎, 47A30
Ilwoo Cho
Banach J. Math. Anal. 9 (1), 173-215, (2015) DOI: 10.15352/bjma/09-1-15 Open Access
KEYWORDS: Arithmetic functions, linear functional, free probability spaces, dynamical systems, crossed product algebras, 46L54, 05E15, 11R47, 46L40, 47L15, 47L55
Rui Xie, Marcel de Jeu
Banach J. Math. Anal. 9 (1), 216-234, (2015) DOI: 10.15352/bjma/09-1-16 Open Access
KEYWORDS: Weighted $L_2$-space, Freud weight, rapid polynomial approximation, Jackson inequality, Markov inequality, 46E35, 41A10, 41A25
Mustapha Raïssouli
Banach J. Math. Anal. 9 (1), 235-242, (2015) DOI: 10.15352/bjma/09-1-17 Open Access
KEYWORDS: positive linear operator, generalized inner product, Fenchel duality, point-wise convexity, functional inequalities, 46N10, 46A20, 47N10‎, ‎39B62, 52A41
Lubica Holá, Alireza Kamel Mirmostafaee, Zbigniew Piotrowski
Banach J. Math. Anal. 9 (1), 243-252, (2015) DOI: 10.15352/bjma/09-1-18 Open Access
KEYWORDS: Open functions, closed functions, spaces with a base of countable order, ‎topological games, 46T20, 47H04
Sen Zhu
Banach J. Math. Anal. 9 (1), 253-272, (2015) DOI: 10.15352/bjma/09-1-19 Open Access
KEYWORDS: Skew symmetric operators, complex symmetric operators, weighted shifts, truncated weighted shifts, 47B37, 47B99, 47A05
O. Blasco, J.M. Calabuig, E.A. Sánchez-Pérez
Banach J. Math. Anal. 9 (1), 273-285, (2015) DOI: 10.15352/bjma/09-1-20 Open Access
KEYWORDS: vector measures, operator, $p$-variation, $p$-semivariation, vector valued integration, 46E30, 46G10
Back to Top